# SDR USAA2014122400005

- Difficulty date: December 22, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- Aircraft time: 88,341 hours, 16,398 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: RR37100B
- Part serial: LJA23297
- Condition: Leaking
- Location: Rt Engine Oil
- Part time: 96,956 hours, 18,462 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ENROUTE,  RT ENGINE OIL PRESSURE DROPPED TO 13 PSI, WITH OIL QTY LOSS.  SHUTDOWN THE RT ENGINE.  LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE NR 2 ENGINE LUBE PUMP DUE TO DAMAGED THREADS ON THE TGB INLET SCREEN.  REPLACED THE SCAVENGE OIL FILTER.  CHECKED THE SUPPLY & SCAVENGE INLET SCREENS, LUBE FILTER, CHECKED OK.  REPLACED THE ENG OIL.  OPS & LEAK CHECKED.  ACFT OK FOR SERVICE.
